# SDR A6WA201441589

- Difficulty date: May 16, 2014
- Submitted: May 27, 2014
- Operation: Air carrier
- Aircraft: N406AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7402
- Aircraft time: 33,822 hours, 31,350 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 601R3602627
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER SECTION OF FS 605 FRAME HAS CORROSION.  REPAIRED FRAME FS 605 IAW EA 15-2014-122 REV C DATED 5/24/2014.
